Alert archive / Louisiana / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood watch at Mar 8, 2011, 4:52 AM CST for 6 parishes in Louisiana. It took effect at Mar 8, 2011, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 4:52 AM CST (10:52 UTC)
- In effect from
- Mar 8, 2011, 6:00 PM CST
- Expired
- Mar 9, 2011, 6:08 AM CST
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- None
Counties Avoyelles Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748 WGUS64 KLCH 081052 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 452 AM CST TUE MAR 8 2011 ...HEAVY RAINFALL POSSIBLE TONIGHT INTO WEDNESDAY MORNING... LAZ029-032-033-043>045-081900- /O.NEW.KLCH.FF.A.0001.110309T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AVOYELLES-EVANGELINE-ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN- INCLUDING THE CITIES OF...MARKSVILLE...VILLE PLATTE...OPELOUSAS... CROWLEY...LAFAYETTE...ST. MARTINVILLE 452 AM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...AVOYELLES... EVANGELINE AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA... LAFAYETTE AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA... ACADIA. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * SHOWERS AND THUNDERSTORMS WILL PRODUCE WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ACROSS THE WATCH AREA WITH ISOLATED TOTALS OF 4 TO 6 INCHES POSSIBLE. WITH HEAVY RAINFALL FALLING OVER PORTIONS OF THE AREA LAST SATURDAY AND IF A MAJORITY OF THE RAIN FALLS IN A SHORT DURATION...FLOODING WILL LIKELY ALONG SMALL STREAMS AND CREEKS OVERNIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
5 follow-up statements
866 WGUS64 KLCH 081735 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1135 AM CST TUE MAR 8 2011 ...HEAVY RAINFALL POSSIBLE TONIGHT INTO WEDNESDAY MORNING... LAZ029-032-033-043>045-090400- /O.CON.KLCH.FF.A.0001.110309T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AVOYELLES-EVANGELINE-ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN- INCLUDING THE CITIES OF...MARKSVILLE...VILLE PLATTE...OPELOUSAS... CROWLEY...LAFAYETTE...ST. MARTINVILLE 1135 AM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...AVOYELLES...EVANGELINE AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA...LAFAYETTE AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...ACADIA. * FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY MORNING * SHOWERS AND THUNDERSTORMS WILL PRODUCE WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ACROSS THE WATCH AREA WITH ISOLATED TOTALS OF 4 TO 6 INCHES POSSIBLE. WITH HEAVY RAINFALL FALLING OVER PORTIONS OF THE AREA LAST SATURDAY AND IF A MAJORITY OF THE RAIN FALLS IN A SHORT DURATION...FLOODING WILL LIKELY ALONG SMALL STREAMS AND CREEKS OVERNIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
346 WGUS64 KLCH 081813 FFALCH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 1213 PM CST TUE MAR 8 2011 ...HEAVY RAINFALL POSSIBLE TONIGHT INTO WEDNESDAY MORNING... LAZ028-052>055-090400- /O.EXA.KLCH.FF.A.0001.110309T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAPIDES-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...ABBEVILLE...NEW IBERIA... MORGAN CITY 1213 PM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL LOUISIANA... SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...RAPIDES. IN SOUTH CENTRAL LOUISIANA...IBERIA...LOWER ST. MARTIN AND ST. MARY. IN SOUTHWEST LOUISIANA...VERMILION. * FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY MORNING * SHOWERS AND THUNDERSTORMS WILL PRODUCE WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ACROSS THE WATCH AREA WITH ISOLATED TOTALS OF 4 TO 6 INCHES POSSIBLE. ALREADY SATURATED GROUNDS COMBINED WITH THIS UPCOMING HEAVY RAINFALL WILL RESULT IN FLOODING POSSIBLE ALONG SMALL STREAMS AND CREEKS...AS WELL AS POORLY DRAINED URBAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAZ029-032-033-043>045-090400- /O.CON.KLCH.FF.A.0001.110309T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ AVOYELLES-EVANGELINE-ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN- INCLUDING THE CITIES OF...MARKSVILLE...VILLE PLATTE...OPELOUSAS... CROWLEY...LAFAYETTE...ST. MARTINVILLE 1213 PM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...AVOYELLES...EVANGELINE AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA...LAFAYETTE AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...ACADIA. * FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY MORNING * SHOWERS AND THUNDERSTORMS WILL PRODUCE WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ACROSS THE WATCH AREA WITH ISOLATED TOTALS OF 4 TO 6 INCHES POSSIBLE. WITH HEAVY RAINFALL FALLING OVER PORTIONS OF THE AREA LAST SATURDAY AND IF A MAJORITY OF THE RAIN FALLS IN A SHORT DURATION...FLOODING WILL LIKELY ALONG SMALL STREAMS AND CREEKS OVERNIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
756 WGUS64 KLCH 090358 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 958 PM CST TUE MAR 8 2011 ...HEAVY RAINFALL POSSIBLE TONIGHT INTO WEDNESDAY MORNING... LAZ028-029-032-033-043>045-052>055-091200- /O.CON.KLCH.FF.A.0001.000000T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAPIDES-AVOYELLES-EVANGELINE-ST. LANDRY-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...MARKSVILLE... VILLE PLATTE...OPELOUSAS...CROWLEY...LAFAYETTE... ST. MARTINVILLE...ABBEVILLE...NEW IBERIA...MORGAN CITY 958 PM CST TUE MAR 8 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...AVOYELLES...EVANGELINE...RAPIDES AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA...IBERIA...LAFAYETTE... LOWER ST. MARTIN...ST. MARY AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...ACADIA AND VERMILION. * UNTIL 9 AM CST WEDNESDAY * SHOWERS AND THUNDERSTORMS WILL PRODUCE WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ACROSS THE WATCH AREA WITH ISOLATED TOTALS OF 4 TO 6 INCHES POSSIBLE. WITH THE GROUND SATURATED FROM RECENT HEAVY RAINFALL...FLOODING WILL LIKELY OCCUR ALONG SMALL STREAMS AND CREEKS OVERNIGHT AND WEDNESDAY MORNING...ESPECIALLY IF HEAVY RAINS FALL WITHIN A SHORT AMOUNT OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
406 WGUS64 KLCH 090948 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 348 AM CST WED MAR 9 2011 ...HEAVY RAINFALL POSSIBLE EARLY THIS MORNING... LAZ052>055-091100- /O.CAN.KLCH.FF.A.0001.000000T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ABBEVILLE...NEW IBERIA...MORGAN CITY 348 AM CST WED MAR 9 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA HAS BEEN CANCELLED. THE POTENTIAL FOR HEAVY RAINFALL HAS DIMINISHED ACROSS THE AREA. $$ LAZ028-029-032-033-043>045-091500- /O.CON.KLCH.FF.A.0001.000000T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAPIDES-AVOYELLES-EVANGELINE-ST. LANDRY-ACADIA-LAFAYETTE- UPPER ST. MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...MARKSVILLE... VILLE PLATTE...OPELOUSAS...CROWLEY...LAFAYETTE...ST. MARTINVILLE 348 AM CST WED MAR 9 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL LOUISIANA...AVOYELLES...EVANGELINE...RAPIDES AND ST. LANDRY. IN SOUTH CENTRAL LOUISIANA...LAFAYETTE AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...ACADIA. * UNTIL 9 AM CST THIS MORNING * SHOWERS AND THUNDERSTORMS HAVE PRODUCED 2 TO 5 INCHES OF RAIN ACROSS PARTS OF THE AREA SINCE TUESDAY AFTERNOON...WITH ISOLATED TOTALS NEAR 8 INCHES. AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL WILL BE POSSIBLE ACROSS THE WATCH AREA. WITH THE GROUND SATURATED FROM RECENT HEAVY RAINFALL...FLOODING WILL LIKELY OCCUR ALONG SMALL STREAMS AND CREEKS THIS MORNING...ESPECIALLY IF HEAVY RAINS FALL WITHIN A SHORT AMOUNT OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
286 WGUS64 KLCH 091208 FFALCH FLOOD WATCH NATIONAL WEATHER SERVICE LAKE CHARLES LA 608 AM CST WED MAR 9 2011 LAZ028-029-032-033-043>045-091315- /O.CAN.KLCH.FF.A.0001.000000T0000Z-110309T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RAPIDES-AVOYELLES-EVANGELINE-ST. LANDRY-ACADIA-LAFAYETTE- UPPER ST. MARTIN- INCLUDING THE CITIES OF...ALEXANDRIA...MARKSVILLE... VILLE PLATTE...OPELOUSAS...CROWLEY...LAFAYETTE...ST. MARTINVILLE 608 AM CST WED MAR 9 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAINFALL IS COMING TO AN END. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Mar 8, 4:44 AM CST, 8 minutes earlier.
Area forecast discussion, Mar 8, 4:44 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 AM CST TUE MAR 8 2011
.UPDATE...
...FLASH FLOOD WATCH BEING ISSUED...
&&
.DISCUSSION...
AFTER FURTHER ANALYSIS OF HEAVY RAINFALL PARAMETERS...WILL GO
AHEAD AND ISSUE A WATCH FOR NORTHERN ACADIANA.
&&
.PREV DISCUSSION... /ISSUED 358 AM CST TUE MAR 8 2011/
SYNOPSIS...LOW PRESSURE CURRENTLY OVER TEXAS WITH TIGHTENING
PRESSURE GRADIENT OVER THE FORECAST AREA THIS MORNING.
TEMPERATURES RANGE FROM THE MID 50S TO MID 60S ACROSS THE AREA.
WINDS ARE GUSTING TO NEAR 30 KNOTS THIS MORNING ACROSS SOUTHEAST
TEXAS. A FEW SHOWERS AND DRIZZLE ARE SHOWING UP ON RADAR AND
OBSERVATIONS THIS MORNING AS WELL AS THETAE ADVECTION BEGINS AHEAD
OF RETREATING WARM FRONT.
SHORT TERM...MAIN CHALLENGES FOR THE SHORT TERM ARE CONVECTIVE
INITIATION TIMING AND WINDS. FIRST OF ALL WINDS THIS MORNING ARE
FORECAST TO DECREASE ACROSS SOUTHEAST TEXAS AND INCREASE FURTHER
TO THE EAST ACROSS SOUTH CENTRAL LOUISIANA. CONTEMPLATED A WIND
ADVISORY FOR PORTIONS OF COASTAL SOUTH CENTRAL LOUISIANA AND MAY
ISSUE ONE LATER THIS MORNING AFTER EVALUATING MORE DATA.
AS FOR THE CONVECTIVE INITIATION...EXPECT SHOWERS TO CONTINUE TO
INCREASE THIS MORNING IN THE WAA REGIME AND MAY EVEN GET SOME
ELEVATED THUNDER LATER THIS MORNING ACROSS THE NORTHERN ZONES.
THEN CONFLICTING INFORMATION IN THE GUIDANCE SOLUTIONS. WITH THE
HI RESOLUTION MODELS ACTUALLY SHOWING A GOOD BREAK IN THE RAINFALL FROM
MID MORNING THROUGH LATE AFTERNOON BEFORE SURFACE BASED CONVECTION
BEGINS TO ERUPT. WHILE THE OTHER GUIDANCE SOLUTIONS SHOW GRADUALLY
INCREASING POPS THROUGH THE DAY. WILL BE GOING IN BETWEEN BUT THIS
WILL ALSO SHOW INCREASING POPS THROUGH THE DAY AS WELL. WHILE ALL
GUIDANCE SHOW THE POP MAX TO BE AROUND 06Z TONIGHT.
THERE WILL BE ONLY MODEST INSTABILITY WITH THIS SYSTEM...HOWEVER
THE KINEMATIC PARAMETERS SUGGEST SEVERE POTENTIAL REMAINS HIGH
ENOUGH TO KEEP A MENTION IN THE GRIDS AS 40 TO 45 KNOT SOUTHWEST
JET OVER SOUTHEASTERLY FLOW PRODUCES SOME IMPRESSIVE HODOGRAPHS
BEGINNING THIS AFTERNOON AND CONTINUING THROUGH MUCH OF THE NIGHT. SPC
HAS THE AREA HIGHLIGHTED FOR SLIGHT RISK SEVERE FROM DAMAGING
WINDS AND TORNADOES WITH A MENTION OF A FEW TORNADOES BEING STRONG
(EF2 OR HIGHER).
IN ADDITION TO SEVERE THREAT HEAVY RAINFALL IS A CONCERN A WELL
ACROSS THE EASTERN ZONES...WHERE THUNDERSTORM AXIS LOOKS TO LINE
UP FOR A WHILE. CONTEMPLATED A FLASH FLOOD WATCH...HOWEVER THE
AREA WITH THE HIGHEST POTENTIAL TO EXCEED GUIDANCE IS LOW AT THIS
POINT. WILL CONTINUE TO KEEP A CLOSE WATCH ON THIS AS WELL.
THUNDERSTORM WILL BEGIN TO DIMINISH FROM WEST TO EAST LATE TONIGHT
WITH FRONTAL PASSAGE FORECAST FOR TOMORROW MORNING BRINGING RAIN
CHANCES TO AN END BY THE AFTERNOON.
LONG TERM...
DRY AND SEASONABLE CONDITIONS FORECAST IN THE WAKE OF THE COLD
FRONT WITH NEXT CHANCE OF RAIN EARLY NEXT WEEK.
MARINE...
WINDS ARE UP THIS MORNING ACROSS THE COASTAL WATERS HOWEVER THEY
ARE FORECAST TO DIMINISH A LITTLE DURING THE DAY BEFORE INCREASING
AGAIN TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE MAINLY
OVERNIGHT. A COLD FRONT WILL MOVE ACROSS THE NORTHERN GULF
TOMORROW BRINGING A BRISK OFFSHORE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 71 62 73 44 68 / 50 70 30 10 0
KBPT 70 62 72 45 69 / 40 40 20 10 0
KAEX 70 60 71 43 66 / 80 70 30 10 0
KLFT 72 63 75 43 66 / 70 80 60 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES: ACADIA...AVOYELLES...EVANGELINE...
LAFAYETTE...ST. LANDRY...UPPER ST. MARTIN.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH THIS AFTERNOON FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 12:19 AM CST | Small Craft Advisory | LCH | 4 hr | |
| Mar 8, 5:01 PM CST | Special Weather Statement | LCH | Vernon | 44 min |
| Mar 8, 5:42 PM CST | Special Weather Statement | LCH | Rapides | 48 min |
| Mar 8, 5:57 PM CST | Special Weather Statement | LCH | Beauregard | 48 min |
Nearby
Flash Flood Watches in Louisiana, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.